# SDR DALA2016031402059

- Difficulty date: February 26, 2016
- Submitted: March 17, 2016
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 87,021 hours, 37,142 cycles
- System (JASC): 2565 · Escape Slide
- Part: Light
- Condition: Misinstalled
- Location: R4 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

R4 DOOR SLIDE POWER PACK, PN 64062-1, NON-LED LIGHT HAS 1 BLUE WIRE AND 1 WHITE WIRE INDICATING A LED POWER PACK.  IAW ERA 523270-14, REV O. IF WIRE COLORS, ON SLIDE SIDE, ARE WHITE AND BLUE THEN MAINTENANCE ACTIONS MUST BE TAKEN TO REPLACE, PN 64062-1 BATTERY PACK.  R4 SLIDE WIRES ARE BOTH BLUE.  NO MAINTENANCE ACTION REQUIRED. CORRECTION: DUE TO INCANDESCENT BATTERY PACK, PN:640621 BEING INSTALLED ON INCANDESCENT SLIDE LIGHT SYSTEM IAW AA 2650-01523-01A.  NOTE: ERA 523270-14 DOES NOT APPLY.
